Facebook Pixel
EmpowHER Guest

pains at the lower part of my tommy and water coming out of my virgina for some days after i might have finished menstration. what drug can i use to stop this?.

By Anonymous January 11, 2012 - 1:48pm
Rate This

i have fibroid which make me to have heavy flow and pains whenever am about to see my menses, though my menses is regular.

Add a Comment2 Comments

Hi Anonymous, What your saying is something that is best to see a GYN for. If it's bothering you a lot go see your doctor right away.

Feel Better,

January 13, 2012 - 10:25pm

You need to be examined by a physician.

Are you currently being treated by a doctor for the fibroids?

The cause of the pain and vaginal discharge needs to be determined. Once you have a diagnosis, then, treatment can be prescribed.


January 11, 2012 - 5:32pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!